# SDR ASAA2022101440316

- Difficulty date: October 14, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 42,400 hours, 12,179 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Gauge
- Part number: 100370750
- Part serial: 7719
- Condition: Inoperative
- Location: Right Wing
- Part time: 42,410 hours, 12,183 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUELER REPORTS CENTER TANK GAUGE ON UNDER WING REFUELING PANEL INOP. GROUNDED - YES. REPLACED CENTER TANK REFUEL QUANTITY INDICATOR IAW B737-800 AMM 28-41-61-000-801 AND 28-41-61-400-801.
